Alert archive / Louisiana / Flash Flood Warnings in 2019

Flash Flood Warning 9, NWS Lake Charles, LA

April 4, 20198 parishes in Louisiana

NWS Lake Charles, LA issued this flash flood warning at Apr 4, 2019, 12:42 PM CDT for 8 parishes in Louisiana. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2019, 12:42 PM CDT (17:42 UTC)
Expired
Apr 4, 2019, 2:45 PM CDT
In force
2 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Acadia Parish, LA, Cameron Parish, LA, Iberia Parish, LA, Jefferson Davis Parish, LA, Lafayette Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 139 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 1:00 PM CDTFLASH FLOOD4 W Jeanerette, LAPUBLIC POSTED VIDEO OF FLASH FLOODING TO SOCIAL MEDIA.
Apr 4, 2:03 PM CDTFLASH FLOOD1 Ene Franklin, LAPUBLIC POSTED PHOTO OF FLOODING ON CAYCE STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 5.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

376 
WGUS54 KLCH 041742
FFWLCH
LAC001-023-045-053-055-099-101-113-041945-
/O.NEW.KLCH.FF.W.0009.190404T1742Z-190404T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
1242 PM CDT Thu Apr 4 2019

The National Weather Service in Lake Charles has issued a

* Flash Flood Warning for...
  Lafayette Parish in south central Louisiana...
  Northeastern Cameron Parish in southwestern Louisiana...
  Iberia Parish in south central Louisiana...
  St. Mary Parish in south central Louisiana...
  Southeastern Jefferson Davis Parish in southwestern Louisiana...
  Southern Acadia Parish in southwestern Louisiana...
  Northern Vermilion Parish in southwestern Louisiana...
  Central St. Martin Parish in south central Louisiana...

* Until 245 PM CDT.

* At 1241 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. 5-7 inches of rain have fallen. 
  Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Lafayette, New Iberia, Crowley, Abbeville, Jennings, Scott, Rayne,
  Franklin, St. Martinville, Jeanerette, Kaplan, Lake Arthur, Iota,
  Gueydan, Mermentau, Avery Island, Cypremort Point, Klondike,
  Intracoastal City and Evangeline.

Additional rainfall amounts of 1-2 inches are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3002 9125 2955 9145 2958 9154 2963 9155
      2963 9165 2975 9162 2975 9176 2970 9186
      2975 9188 2980 9185 2978 9183 2982 9182
      2983 9183 2983 9197 2979 9198 2976 9208
      3003 9289 3036 9256

$$

RM12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 11:11 AM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 4, 11:11 AM CDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1111 AM CDT Thu Apr 4 2019

.UPDATE...
Far heavier rain event acrs SW/S LA than anticipated with rain
amounts from 4 to nearly 8 inches south of I-10, with the highest
totals acrs SE Calcasieu/NE Cameron/SW Jeff Davis Parishes. This
activity developed more rapidly overnight than model guidance
indicated, then continued to train along a boundary/convergence
zone that extended ESE just inland of the coast with lift aided
by an impulse embedded within the base of a shortwave over OK.

Fcst update this morning to adjust more closely to observation and
fcst trends. Heaviest/strongest convection has transitioned toward
the Acadiana region and coastal LA but additional activity (not
quite as intense or heavy) continues to develop acrs SE TX.
Guidance continues to suggest another band of convection
developing acrs the lakes region and W LA (where sctd convection
is already seen) and move acrs at least the northern zones later
this aftn so kept highest PoPs in this area.

24

&&

.PREV DISCUSSION... /issued 618 AM CDT Thu Apr 4 2019/

AVIATION...

VCTS with MVFR/IFR ceilings are expected to continue at all area
TAF sites through 15Z with +TSRA possible at KARA/KLFT/KLCH.
Another period of VCTS will then be possible at all area TAF sites
through 21Z. Showers and thunderstorms are expected to end at that
time, but ceilings are expected to remain MVFR/IFR and drop to
IFR/LIFR after sunset. Away from the vicinity of thunderstorms,
winds are expected to be out of the S/SE at 10-15 knots.
Thunderstorms will be capable of producing large hail and variable
winds of 20 knots with gusts above 30 possible.

26

PREV DISCUSSION... /issued 346 AM CDT Thu Apr 4 2019/

DISCUSSION...
Severe weather warnings in effect earlier this morning, primary
for hail and wind. The first significant upper level disturbance
has ignited an area of strong to severe thunderstorms across SE
TX/W LA this morning, moving northeast between 35-45 mph. Most
model guidance did not show this forming this rapidly, except for
the NAM12 which was depicting increased convection much earlier
than the blended guidance. Thus, leaned on this solution for early
updated forecast this morning, including the mention of severe
thunderstorms areawide. SPC has entire area in slight risk of
severe thunderstorms in the Day 1 outlook that officially starts
at 12z. Due to the faster development of thunderstorms, will
consider this starting now.

Strong to severe thunderstorms expected primarily over C and SC LA
after daybreak this morning into the afternoon hours as the
shortwave axis moves further east. Convection expected to diminish
by sunset when the disturbance is expected east of the forecast
area. For the severe weather threat, hail and damaging winds the
primary threat, along with possible tornadoes with the supercell
development. By tonight and Friday, lower pops with the exiting
disturbance to the east.

The second upper level storm system to affect the region is
expected to bring periods of showers and thunderstorms by Saturday
night into Sunday. The 00z GFS/ECMWF solutions show the greatest
lift moving north of the area, but still shows some training
possible, thus the heavy rain potential. Due to the model run to
run differences, too early to talk storm totals just yet.

The upper level disturbance expected to move east of the area
Monday, bringing a weak front and the end of the precipitation by
Monday afternoon.

DML

MARINE...
Elevated onshore flow will continue through this afternoon as low
pressure deepens over the Plains. Periods of moderate to
occasionally strong southerly winds will continue through the
weekend. Strong to possibly severe thunderstorms expected today,
and again Saturday as two distinct upper level disturbances affect
the region. A weak cold front expected to bring offshore flow and
an end to the showers and thunderstorms by Monday night.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  72  65  80  65 /  80  40  20  20
LCH  72  68  79  67 /  80  20  20  20
LFT  72  68  80  67 /  90  30  20  20
BPT  73  68  79  67 /  80  20  20  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Exercise Caution until 4 PM CDT this afternoon for
     GMZ470-472-475.

&&

PUBLIC...24
Hazardous weather outlook, Apr 4, 4:15 AM CDT, 8 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
415 AM CDT Thu Apr 4 2019

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
051200-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
415 AM CDT Thu Apr 4 2019

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight
Showers and thunderstorms will continue over the area today, with
some severe thunderstorms possible. Frequent cloud to ground
lightning possible across any given area. Any severe storms that
develop will be capable of producing hail, damaging winds as well
as a few isolated tornadoes. There is also a marginal risk of
excessive rainfall over Central and Southern Louisiana due to
repetitive development of thunderstorms over the same area. The
showers and thunderstorms is expected to diminish after sunset
this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Low chances of precipitation for Friday. The next significant
upper level disturbance expected to bring a prolonged chance of
showers and thunderstorms by Saturday afternoon through Sunday. A
slight risk of severe thunderstorms is also outlooked by the Storm
Prediction Center for severe thunderstorms. Any severe storms
that develop on Thursday will be capable of producing hail,
damaging winds as well as a few isolated tornadoes.

.SPOTTER INFORMATION STATEMENT...
Spotter activation requested for today, and possibly Saturday.

GMZ430-432-435-450-452-455-470-472-475-051200-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
415 AM CDT Thu Apr 4 2019

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight
Showers and thunderstorms will continue over the area today, with
some severe thunderstorms possible. Frequent cloud to water lightning
possible across any given area. Any severe storms that develop
will be capable of producing hail, high winds as well as a few
isolated waterspouts. The showers and thunderstorms is expected
to diminish after sunset this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Low chances of precipitation for Friday. The next significant
upper level disturbance expected to bring a prolonged chance of
showers and thunderstorms by Saturday afternoon through Sunday. A
slight risk of severe thunderstorms is also outlooked by the Storm
Prediction Center for severe thunderstorms. Frequent cloud to
water lightning possible across any given area. Any severe storms
that develop will be capable of producing hail, high winds as well
as a few isolated waterspouts.

.SPOTTER INFORMATION STATEMENT...
Spotter activation requested for today, and possibly Saturday.

In the hours before

Special weather statement, Apr 4, 10:30 AM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1030 AM CDT Thu Apr 4 2019

LAZ033-041>045-052>055-074-041615-
Calcasieu LA-Lower St. Martin LA-Acadia LA-Iberia LA-
Jefferson Davis LA-Lafayette LA-St. Landry LA-Vermilion LA-
Upper St. Martin LA-St. Mary LA-East Cameron LA-
1030 AM CDT Thu Apr 4 2019

...SPECIAL WEATHER STATEMENT...

At 1024 AM CDT, Doppler radar was tracking strong thunderstorms
across coastal Louisiana parishes of Cameron... Vermilion...
Iberia... St Mary... St Martin... southern Lafayette... Acadia and
Jefferson Davis. These storms were moving east around 35 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Lafayette, Lake Charles, New Iberia, Crowley, Morgan City, Abbeville,
Catahoula, Jennings, Scott, Breaux Bridge, Rayne, Franklin, Carencro,
St. Martinville, Patterson, Jeanerette, Berwick, Kaplan, Welsh and
Lake Arthur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2953 9129 2957 9154 2963 9166 2976 9162
      2962 9184 2963 9193 2983 9183 2984 9188
      2975 9221 2973 9220 2966 9213 2979 9302
      3016 9327 3047 9167 3026 9159 3023 9147
      3011 9147 3006 9133 2960 9114
TIME...MOT...LOC 1524Z 081DEG 4KT 3002 9303

K. Kuyper
Local storm report, Apr 4, 11:25 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1125 AM CDT THU APR 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     FLASH FLOOD      KAPLAN                  30.00N 92.28W
04/04/2019                   VERMILION          LA   EMERGENCY MNGR

            ROAD FLOODING SOUTH OF CROWLEY/WEST OF ABBEVILLE.

&&

RMEGNIA
Local storm report, Apr 4, 11:26 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1126 AM CDT THU APR 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      FRANKLIN                29.80N 91.51W
04/04/2019                   ST. MARY           LA   EMERGENCY MNGR

            FLOODING NEAR BAYOU TECHE IN FRANKLIN

&&

RMEGNIA
Special weather statement, Apr 4, 11:45 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1145 AM CDT Thu Apr 4 2019

LAZ030-TXZ260-262-041730-
Beauregard LA-Southern Newton TX-Northern Newton TX-
1145 AM CDT Thu Apr 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BEAUREGARD PARISH IN
SOUTHWESTERN LOUISIANA AND CENTRAL NEWTON COUNTIES UNTIL 1230 PM
CDT...

At 1145 AM CDT, Doppler radar was tracking a strong thunderstorm over
Bancroft, or 8 miles west of Fields, moving east at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Fields, Bancroft, Old Salem and Bivens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3049 9373 3055 9380 3074 9359 3055 9338
      3049 9356
TIME...MOT...LOC 1645Z 250DEG 22KT 3056 9371

K. Kuyper
Special weather statement, Apr 4, 12:13 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1213 PM CDT Thu Apr 4 2019

LAZ027-030-041800-
Beauregard LA-Vernon LA-
1213 PM CDT Thu Apr 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BEAUREGARD AND SOUTH
CENTRAL VERNON PARISHES UNTIL 100 PM CDT...

At 1212 PM CDT, Doppler radar was tracking a strong thunderstorm near
Merryville, moving northeast at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Merryville, Singer, De Ridder, Deridder, Bivens and Tulla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3067 9308 3053 9355 3066 9367 3068 9363
      3072 9362 3097 9337
TIME...MOT...LOC 1712Z 239DEG 18KT 3068 9351

K. Kuyper
Local storm report, Apr 4, 12:35 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1235 PM CDT THU APR 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     FLASH FLOOD      LAKE CHARLES            30.21N 93.20W
04/04/2019                   CALCASIEU          LA   BROADCAST MEDIA

            BROADCAST MEDIA REPOTED A HOME FLOODED ON SOUTH TALLWOOD
            ROD.

&&

RMEGNIA

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 2:14 AM CDTSpecial Weather StatementLCHVernon31 min
Apr 4, 2:19 AM CDTSpecial Weather StatementLCHVernon26 min
Apr 4, 2:28 AM CDTSevere Thunderstorm WarningLCHVernon27 min
Apr 4, 2:34 AM CDTSpecial Marine WarningLCH56 min
Apr 4, 2:35 AM CDTSevere Thunderstorm WarningLCHBeauregard40 min
Apr 4, 3:13 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Vernon27 min
Apr 4, 3:23 AM CDTSpecial Weather StatementLCHJefferson Davis37 min
Apr 4, 4:07 AM CDTSpecial Weather StatementLCHEvangeline23 min
Apr 4, 4:25 AM CDTSpecial Marine WarningLCH35 min
Apr 4, 4:31 AM CDTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Saint Landry19 min
Apr 4, 4:38 AM CDTSpecial Weather StatementLCHCameron37 min
Apr 4, 4:41 AM CDTSpecial Weather StatementLCHSaint Martin34 min
Apr 4, 4:48 AM CDTSevere Thunderstorm WarningLCHIberia, St. Mary27 min
Apr 4, 5:09 AM CDTSevere Thunderstorm WarningLCHCameron, Jefferson Davis51 min
Apr 4, 5:18 AM CDTAreal Flood AdvisoryLCHCalcasieu, Cameron117 min
Apr 4, 6:09 AM CDTSpecial Weather StatementLCHJefferson Davis51 min
Apr 4, 6:12 AM CDTSevere Thunderstorm WarningLCHCameron, Jefferson Davis, Vermilion48 min
Apr 4, 6:22 AM CDTFlash Flood WarningLCHCalcasieu, Cameron, Jefferson Davis, St. Mary5 hr
Apr 4, 6:54 AM CDTSevere Thunderstorm WarningLCHAcadia, Cameron, Vermilion66 min
Apr 4, 7:25 AM CDTSpecial Weather StatementLCHJefferson Davis50 min
Apr 4, 7:51 AM CDTFlash Flood WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion3 hr
Apr 4, 7:53 AM CDTFlash Flood WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis2 hr
Apr 4, 7:55 AM CDTSevere Thunderstorm WarningLCHIberia, Vermilion65 min
Apr 4, 8:22 AM CDTSpecial Weather StatementLCHAcadia, Jefferson Davis53 min
Apr 4, 8:33 AM CDTFlash Flood WarningLCHIberia, Lafayette, Saint Martin, St. Mary, Vermilion117 min
Apr 4, 8:42 AM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Martin, St. Mary, Vermilion63 min
Apr 4, 9:11 AM CDTSpecial Weather StatementLCHJefferson Davis64 min
Apr 4, 9:19 AM CDTFlash Flood Warning EmergencyLCHCalcasieu116 min
Apr 4, 9:32 AM CDTSpecial Weather StatementLCHLafayette43 min
Apr 4, 10:06 AM CDTRiver Flood WarningLCHBeauregard, Calcasieu70 days
Apr 4, 10:30 AM CDTSpecial Weather StatementLCHAcadia, Lafayette, Saint Martin, St. Mary, Vermilion45 min
Apr 4, 10:44 AM CDTFlash Flood WarningLCHAcadia, Iberia, Lafayette, Saint Martin, St. Mary, Vermilion2 hr
Apr 4, 10:51 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary36 min
Apr 4, 11:17 AM CDTSevere Thunderstorm WarningLCHSaint Martin, St. Mary29 min
Apr 4, 11:58 AM CDTFlash Flood WarningLCHCalcasieu2 hr
Apr 4, 12:13 PM CDTSpecial Weather StatementLCHBeauregard47 min
Apr 4, 12:31 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Vernon59 min
Apr 4, 12:43 PM CDTTornado WarningLCHBeauregard21 min
Apr 4, 1:29 PM CDTSpecial Weather StatementLCHEvangeline46 min
Apr 4, 1:32 PM CDTSpecial Weather StatementLCHAcadia43 min
Apr 4, 2:15 PM CDTAreal Flood WarningLCHAcadia, Calcasieu, Cameron, Iberia, Jefferson Davis, Lafayette and 3 more3 hr
Apr 4, 2:19 PM CDTSpecial Weather StatementLCHEvangeline56 min
Apr 4, 2:26 PM CDTSpecial Weather StatementLCHSaint Landry49 min
Apr 4, 5:15 PM CDTSevere Thunderstorm WarningLCHBeauregard45 min
Apr 4, 5:58 PM CDTSevere Thunderstorm WarningLCHBeauregard62 min

Nearby

Flash Flood Warnings in Louisiana, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.